Open Access
Translator Disclaimer
June 2009 Two rigidity theorems on manifolds with Bakry-Emery Ricci curvature
Qi-hua Ruan
Proc. Japan Acad. Ser. A Math. Sci. 85(6): 71-74 (June 2009). DOI: 10.3792/pjaa.85.71

Abstract

In this paper, we generalize the Cheng's maximal diameter theorem and Bishop volume comparison theorem to the manifold with the Bakry-Emery Ricci curvature. As their applications, we obtain some rigidity theorems on the warped product.

Citation

Download Citation

Qi-hua Ruan. "Two rigidity theorems on manifolds with Bakry-Emery Ricci curvature." Proc. Japan Acad. Ser. A Math. Sci. 85 (6) 71 - 74, June 2009. https://doi.org/10.3792/pjaa.85.71

Information

Published: June 2009
First available in Project Euclid: 3 June 2009

zbMATH: 1170.53024
MathSciNet: MR2532422
Digital Object Identifier: 10.3792/pjaa.85.71

Subjects:
Primary: 53C21
Secondary: 53C20

Keywords: Bakry-Emery Ricci curvature , Maximal diameter , volume comparison , warped product

Rights: Copyright © 2009 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.85 • No. 6 • June 2009
Back to Top